# SDR ABXA050150

- Difficulty date: May 31, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 61,074 hours, 61,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 591412157
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR PAN CRACKED IN 3 LOCATIONS ON FORWARD SIDE.  REMOVED AND REPLACED MAIN ENTRY DOOR IAW DC-9 MM 52-11-00-5-001.  WORK ACCOMPLISHED ON NON ROUTINE 0311. (2 EACH - 5 INCH CRACKS, 1 EACH - 2 INCH CRACKS).
